Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Foliations from quadratic and hermitian differential forms

This is a preview of subscription content, log in to check access.

References

  1. 1.

    Ehresmann, C., Sur la topologie de certains espaces homogénes, Ann. of Math. 35, 396–443 (1934).

  2. 2.

    Kobayashi, S., & K. Nomizu, Foundations of Differential geometry, New York (1963).

  3. 3.

    Remmert, R., & T. van de Ven, Über holomorphe Abbildungen projektiv-algebraischer Mannigfaltigkeiten auf komplexe Räume, Math. Ann. 142, 453–486 (1961).

  4. 4.

    Sampson, J. H., On a theorem of Chern, Trans. Amer. Math. Soc. 177, 141–153 (1973).

  5. 5.

    Simon, U., On differential operators of second order, Coll. Math. 31, 223–229 (1974).

  6. 6.

    Sumitomo, T., On the commutator of differential operators. Hokkaido Math. Journ. 1, 30–42 (1972).

Download references

Author information

Additional information

To Professor C. Truesdell on his Sixtieth Birthday

This work was supported in part by a grant from the National Science Foundation.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Sampson, J.H. Foliations from quadratic and hermitian differential forms. Arch. Rational Mech. Anal. 70, 91–99 (1979). https://doi.org/10.1007/BF00276384

Download citation

Keywords

  • Neural Network
  • Complex System
  • Nonlinear Dynamics
  • Electromagnetism
  • Differential Form